A new class of group divisible designs with block size three

Charles J. Colbourn, Dean G. Hoffman, Rolf Rees

Research output: Contribution to journalArticle

125 Scopus citations

Abstract

The elementary necessary conditions for the existence of a group divisible design with block size three, t groups of size g, and one group of size u are shown to be sufficient for all choices of g, t, and u.

Original languageEnglish (US)
Pages (from-to)73-89
Number of pages17
JournalJournal of Combinatorial Theory, Series A
Volume59
Issue number1
DOIs
StatePublished - Jan 1992
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A new class of group divisible designs with block size three'. Together they form a unique fingerprint.

  • Cite this